# SDR CALA2016082400571

- Difficulty date: August 23, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N76522
- Make and model: Boeing 737824
- Aircraft serial: 31660
- Aircraft time: 20,698 hours, 7,005 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400116
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON RT HORIZONTAL STABILIZER LOWER SKIN 25 AND 32 INCHES AFT OF FWD SPAR.  REMOVED DAMAGE AND INSTALLED EXTERNAL DOUBLER IAW SRM 55-10- 01 REPAIR 11.
